Please use this identifier to cite or link to this item:
|Title:||A Global Two-dimensional Version Of Smale's Cancellation Theorem Via Spectral Sequences|
A global two-dimensional version of smale's cancellation theorem via spectral sequences
|Author:||Bertolim, M. A.|
Lima, D. V. S.
Mello, M. P.
Rezende, K. A de
Silveira, M. R. da
|Abstract:||In this article, Conley's connection matrix theory and a spectral sequence analysis of a filtered Morse chain complex (C, Delta) are used to study global continuation results for flows on surfaces. The briefly described unfoldings of Lyapunov graphs have been proved to be a well-suited combinatorial tool to keep track of continuations. The novelty herein is a global dynamical cancellation theorem inferred from the differentials of the spectral sequence (E-r, d(r)). The local version of this theorem relates differentials dr of the r th page E-r to Smale's theorem on cancellation of critical points.|
In this article, Conley's connection matrix theory and a spectral sequence analysis of a filtered Morse chain complex (C, Delta) are used to study global continuation results for flows on surfaces. The briefly described unfoldings of Lyapunov graphs have
|Subject:||Isolating Blocks;lyapunov Graphs;morse Flows;continuation;manifolds|
Lyapunov, Grafos de
Métodos de continuação
Sequências espectrais (Matemática)
|Editor:||Cambridge University Press|
|Citation:||Ergodic Theory And Dynamical Systems . Cambridge Univ Press, v. 36, p. 1795 - 1838, 2016.|
|Appears in Collections:||IMECC - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.